# SDR R61A2022040500239

- Difficulty date: March 17, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 16,114 hours, 10,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE FLOOR CORRODED AT I/B R/H SEAT TRACK FR 18-19. R&R IAW EMB 175 SRM 51-41-01, 51-41-02, 51-43-04 AND 51-43-02.
